# SDR DHL2002802509

- Difficulty date: May 16, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 70,074 hours, 29,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: N/R: 0895 FUSELAGE DOORS- (BELLY DOOR) "B"LOWER INNER SKIN CRACKED 1"CORR: REMOVED FASTNERS IAW SRM51-1-21 PG. 1 ,PERFORMED STOP DRILL ON LOWER INNER SKIN CRACKIAW SRM 52-2-0 FIG. 2 , FABRICATED DOUBLER (2024T3 AL .O4O) IAW SRM 52-4-1 FIG. 3, CLEANED , TREATED  AND PRIMED IAW SRM 51-1-8B , INSTALLED DOUBLER ON LOWER SKIN IAW SRM 52-4-1 FIG 3 AND SRM 51-1-21 PG. 1
